# SDR DXTA2012061805000

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 2,993 hours, 2,344 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: M5472
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,993 hours, 2,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, MOVED LANDING GEAR HANDLE TO DOWN POSITION AND NOTHING HAPPENED.  DISCONTINUED THE APPROACH AND LT GEAR HANDLE IN THE DOWN POSITION. ON GO-AROUND THE GEAR CAME DOWN WITH NORMAL LANDING GEAR EXTENSION NOISE AND 3 GREEN GEAR DOWN INDICATIONS.  ACCOMPLISHED UNEVENTFUL LANDING.  RETRACTION TESTING CARRIED OUT IAW AMM 32-30-00. TROUBLESHOOTING CARRIED OUT IAW AMM 32-30-00.  FAULT HAS BEEN CONFIRMED.  LANDING GEAR CONTROL HANDLE REPLACED IAW MM 32-30-01.
